International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 891282 | https://doi.org/10.1155/S0161171203301358

Angelina M. Bijura, "Asymptotics of integrodifferential models with integrable kernels II", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 891282, 17 pages, 2003. https://doi.org/10.1155/S0161171203301358

Asymptotics of integrodifferential models with integrable kernels II

Received28 Jan 2003

Abstract

Nonlinear singularly perturbed Volterra integrodifferential equations with weakly singular kernels are investigated using singular perturbation methods, the Mellin transform technique, and the theory of fractional integration.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views70
Downloads401
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.